Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Persistent irritation in the groin after being treated for prostatitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   hello doctor
Doctor :   Hi
Doctor :   How can I help you?
User :   i have a weird feeling in my groin
User :   for a long time
User :   i was diagonised for prostatitis
User :   n was on cipro for a month
Doctor :   Ok
User :   and then the doctor put me on amitriptyline
User :   to calm my nerves
Doctor :   Ok
User :   but the weird sensation still comes and goes
Doctor :   ok
User :   whats the best way to get out of this
Doctor :   Are you following all the instructions given by your doctor?
User :   yea...
User :   he told me
User :   slowly reduce the intake of
User :   amitriptyline
Doctor :   Ok
User :   but i havent done that since sensation is still there
Doctor :   Any other measures he adviced?
User :   no
User :   what could be the possible problem
User :   with weird feeling in groin
Doctor :   Ok
User :   ??
Doctor :   The cause could be persitant irritation
Doctor :   Are you taking good amount of fluids
User :   yea i think i am
User :   could it be something serious?
User :   ......
Doctor :   No, it is probably persistant irritation
User :   so whats the
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor